# SDR COMA0060456

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 4,023 hours, 4,172 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT HAND T/R UNLOCK MESSAGE DURING TAKEOFF.  DEFERRED THE T/R SYSTEM PER MEL.
